Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

299 results found

Degond P, Dimarco G, Thi BNM, Wang Net al., 2015, Macroscopic models of collective motion with repulsion, Communications in Mathematical Sciences, Vol: 13, Pages: 1615-1638, ISSN: 1945-0796

Journal article

Degond P, Liu J-G, Ringhofer C, 2014, Evolution of wealth in a non-conservative economy driven by local Nash equilibria, PHILOSOPHICAL TRANSACTIONS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, Vol: 372, ISSN: 1364-503X

Journal article

Degond P, Frouvelle A, Liu J-G, 2014, Phase Transitions, Hysteresis, and Hyperbolicity for Self-Organized Alignment Dynamics, Archive for Rational Mechanics and Analysis, Vol: 216, Pages: 63-115, ISSN: 1432-0673

We provide a complete and rigorous description of phase transitions for kineticmodels of self-propelled particles interacting through alignment. These modelsexhibit a competition between alignment and noise. Both the alignment frequencyand noise intensity depend on a measure of the local alignment. We show that, inthe spatially homogeneous case, the phase transition features (number and nature ofequilibria, stability, convergence rate, phase diagram, hysteresis) are totally encodedin how the ratio between the alignment and noise intensities depend on the localalignment. In the spatially inhomogeneous case, we derive the macroscopic modelsassociated to the stable equilibria and classify their hyperbolicity according to thesame function.

Journal article

Degond P, Frouvelle A, Raoul G, 2014, Local Stability of Perfect Alignment for a Spatially Homogeneous Kinetic Model, JOURNAL OF STATISTICAL PHYSICS, Vol: 157, Pages: 84-112, ISSN: 0022-4715

Journal article

Barbaro ABT, Degond P, 2014, PHASE TRANSITION AND DIFFUSION AMONG SOCIALLY INTERACTING SELF-PROPELLED AGENTS, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, Vol: 19, Pages: 1249-1278, ISSN: 1531-3492

Journal article

Chae D, Degond P, Liu J-G, 2014, Well-posedness for Hall-magnetohydrodynamics, ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, Vol: 31, Pages: 555-565, ISSN: 0294-1449

Journal article

Degond P, Liu J-G, Ringhofer C, 2014, Large-Scale Dynamics of Mean-Field Games Driven by Local Nash Equilibria, JOURNAL OF NONLINEAR SCIENCE, Vol: 24, Pages: 93-115, ISSN: 0938-8974

Journal article

Degond P, Dimarco G, Thi BNM, 2014, HYDRODYNAMICS OF THE KURAMOTO-VICSEK MODEL OF ROTATING SELF-PROPELLED PARTICLES, MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, Vol: 24, ISSN: 0218-2025

Journal article

Degond P, Liu J-G, Ringhofer C, 2014, Evolution of the Distribution of Wealth in an Economic Environment Driven by Local Nash Equilibria, JOURNAL OF STATISTICAL PHYSICS, Vol: 154, Pages: 751-780, ISSN: 0022-4715

Journal article

Degond P, Frouvelle A, Liu J-G, 2014, A NOTE ON PHASE TRANSITIONS FOR THE SMOLUCHOWSKI EQUATION WITH DIPOLAR POTENTIAL, HYPERBOLIC PROBLEMS: THEORY, NUMERICS, APPLICATIONS, Vol: 8, Pages: 179-192

Journal article

Appert-Rolland C, Cividini J, Hilhorst HJ, Degond Pet al., 2014, Pedestrian flows: from individuals to crowds, Conference on Pedestrian and Evacuation Dynamics (PED), Publisher: ELSEVIER SCIENCE BV, Pages: 468-476, ISSN: 2352-1465

Conference paper

Cordier F, Degond P, Kumbaro A, 2014, Phase Appearance or Disappearance in Two-Phase Flows, JOURNAL OF SCIENTIFIC COMPUTING, Vol: 58, Pages: 115-148, ISSN: 0885-7474

Journal article

Degond P, Herty M, Liu J-G, 2014, FLOW ON SWEEPING NETWORKS, MULTISCALE MODELING & SIMULATION, Vol: 12, Pages: 538-565, ISSN: 1540-3459

Journal article

Degond P, Appert-Rolland C, Pettre J, Theraulaz Get al., 2013, VISION-BASED MACROSCOPIC PEDESTRIAN MODELS, KINETIC AND RELATED MODELS, Vol: 6, Pages: 809-839, ISSN: 1937-5093

Journal article

Aoki K, Degond P, Yang T, 2013, Seiji Ukai, KINETIC AND RELATED MODELS, Vol: 6, Pages: I-III, ISSN: 1937-5093

Journal article

Carlen E, Chatelin R, Degond P, Wennberg Bet al., 2013, Kinetic hierarchy and propagation of chaos in biological swarm models, PHYSICA D-NONLINEAR PHENOMENA, Vol: 260, Pages: 90-111, ISSN: 0167-2789

Journal article

Degond P, Appert-Rolland C, Moussaid M, Pettre J, Theraulaz Get al., 2013, A Hierarchy of Heuristic-Based Models of Crowd Dynamics, JOURNAL OF STATISTICAL PHYSICS, Vol: 152, Pages: 1033-1068, ISSN: 0022-4715

Journal article

Carlen E, Degond P, Wennberg B, 2013, KINETIC LIMITS FOR PAIR-INTERACTION DRIVEN MASTER EQUATIONS AND BIOLOGICAL SWARM MODELS, MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, Vol: 23, Pages: 1339-1376, ISSN: 0218-2025

Journal article

Degond P, Frouvelle A, Liu J-G, 2013, Macroscopic Limits and Phase Transition in a System of Self-propelled Particles, JOURNAL OF NONLINEAR SCIENCE, Vol: 23, Pages: 427-456, ISSN: 0938-8974

Journal article

Boissard E, Degond P, Motsch S, 2013, Trail formation based on directed pheromone deposition, JOURNAL OF MATHEMATICAL BIOLOGY, Vol: 66, Pages: 1267-1301, ISSN: 0303-6812

Journal article

Degond P, Hua J, 2013, Self-organized hydrodynamics with congestion and path formation in crowds, JOURNAL OF COMPUTATIONAL PHYSICS, Vol: 237, Pages: 299-319, ISSN: 0021-9991

Journal article

Degond P, Liu J-G, Motsch S, Panferov Vet al., 2013, Hydrodynamic models of self-organized dynamics: Derivation and existence theory, Methods and Applications of Analysis, Vol: 20, Pages: 89-114, ISSN: 1073-2772

Journal article

Cordier F, Degond P, Kumbaro A, 2012, An Asymptotic-Preserving all-speed scheme for the Euler and Navier-Stokes equations, JOURNAL OF COMPUTATIONAL PHYSICS, Vol: 231, Pages: 5685-5704, ISSN: 0021-9991

Journal article

Lemercier S, Jelic A, Kulpa R, Hua J, Fehrenbach J, Degond P, Appert-Rolland C, Donikian S, Pettre Jet al., 2012, Realistic following behaviors for crowd simulation, COMPUTER GRAPHICS FORUM, Vol: 31, Pages: 489-498, ISSN: 0167-7055

Journal article

Degond P, Liu H, Savelief D, Vignal M-Het al., 2012, Numerical Approximation of the Euler-Poisson-Boltzmann Model in the Quasineutral Limit, JOURNAL OF SCIENTIFIC COMPUTING, Vol: 51, Pages: 59-86, ISSN: 0885-7474

Journal article

Degond P, Liu J-G, 2012, HYDRODYNAMICS OF SELF-ALIGNMENT INTERACTIONS WITH PRECESSION AND DERIVATION OF THE LANDAU-LIFSCHITZ-GILBERT EQUATION, MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, Vol: 22, ISSN: 0218-2025

Journal article

Degond P, Lozinski A, Narski J, Negulescu Cet al., 2012, An asymptotic-preserving method for highly anisotropic elliptic equations based on a Micro-Macro decomposition, JOURNAL OF COMPUTATIONAL PHYSICS, Vol: 231, Pages: 2724-2740, ISSN: 0021-9991

Journal article

Degond P, Dimarco G, 2012, Fluid simulations with localized boltzmann upscaling by direct simulation Monte-Carlo, JOURNAL OF COMPUTATIONAL PHYSICS, Vol: 231, Pages: 2414-2437, ISSN: 0021-9991

Journal article

Moussaid M, Guillot EG, Moreau M, Fehrenbach J, Chabiron O, Lemercier S, Pettre J, Appert-Rolland C, Degond P, Theraulaz Get al., 2012, Traffic Instabilities in Self-Organized Pedestrian Crowds, PLOS COMPUTATIONAL BIOLOGY, Vol: 8, ISSN: 1553-734X

Journal article

Degond P, Deluzet F, Lozinski A, Narski J, Negulescu Cet al., 2012, DUALITY-BASED ASYMPTOTIC-PRESERVING METHOD FOR HIGHLY ANISOTROPIC DIFFUSION EQUATIONS, COMMUNICATIONS IN MATHEMATICAL SCIENCES, Vol: 10, Pages: 1-31, ISSN: 1539-6746

Journal article

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: id=00791872&limit=30&person=true&page=3&respub-action=search.html